Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having pain in testicle and burning urination. Will it be safe to take cyclopam tablet?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my left side testicals is paining and my urine is coming out with burning sensation. can i take cyclopam tablet for this?
Posted Sat, 1 Sep 2012 in Men's Health
Answered by Dr. Ram Choudhary 23 minutes later
Welcome to healthcare magic!
You have symptoms which suggest kidney problem you probably would not be benefited by Cyclopam.
You need a local physical examination by your physician and get base line investigations like Complete Blood Counts, Renal Function Test, Ultrasound Abdomen, Urine Compete Examination along with culture and sensitivity.
You would need an antibiotic course along with opioid analgesics, doses your clinician will know.
I hope this advise would be helpful for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor